# SDR SWIA202053918

- Difficulty date: September 23, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN PRESSURE FLOOR SILL HAS (1) AREA OF CORROSION ON THE SILL SKIN, (1) AREA OF CORROSION ON THE SILL DOUBLER AND (1) AREA OF CORROSION ON THE FLOOR STRAP THAT SPANS RBL 27.00 AND THE PRESSURE FLOOR SILL.  DAMAGE IS BETWEEN FS 544.00 AND FS 559.00.  C-CHECK RO 11/11/2020.  REMOVED CORROSION FROM PRESSURE FLOOR SKIN, IAW BOMBARDIER REO AND PRESSURE FLOOR ANGLE IAW BOMBARDIER REO AS DOCUMENTED ON ATTACHED CONTINUATION CARD WITH NO WEIGHT AND BALANCE CHANGE.  M-337 AND TASK CARD ATTACHED.  FLOOR STRAP REPAIR DOCUMENTED ON CAMP 21689741.
